Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Sudden dizziness, vomiting, partial blindness in eyes after taking warifin? Is it allergic reaction?

Hello. about 6 years ago i experienced a sudden, dizzyness, and vometing after 3 months of being on warifin.. the pharmacist at group health told me I m not at the level I should be, and had me take a higher dose. I then a week later, experienced particual blindness in the left eye, and could not stop vomitting for a couple days.. I think I had a allergic reaction , but the doc. are so quick to say no, that is not possiable? I ve been feeling better since I ve stopped this warifin. it was for a small clot in my lower left leg. my heart is good. I m generally healthy. I m 54 years of age. the doc want more tests, I say no, because a lumbar puncture sounds scary??I had mri s and other test s everything looks good? and now they think it can be MS? and a lumbar puncture, is needed.. I m not sure if I want to put myself through this ??
Asked On : Tue, 10 Jul 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Ophthalmologist 's  Response
get your vision and fundus examined...also get blood levels for the warferin..
Answered: Wed, 11 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor